# SDR CA960424002

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2424 · AC Regulator
- Part: Control Unit
- Condition: Broken Wire
- Location: #1 Ac Generator
- Component: 51608002
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(CAN)#1 AC GENERATOR WILL NOT STAY ON LINE. FOUND BROKEN WIRE TO GENERATOR CONTROL UNIT.
